# SDR ASAA2019032128741

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,797 hours, 13,592 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP ON PWR TRANSFER EXT TO APU. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. CLEARED SATCOM LOCKUP.
